I'm on Sprintec 28 birth control and this is the week on my normal period but I've been bleeding for I've 2 weeks now. Is it possible I am pregnant or going through a miscarriage? Or does anyone know what could be wrong? Please please help me!!
Without a complete evaluation it may be difficult for me to detect the exact cause and treatment of your condition. Breakthrough bleeding, nausea and bloating are few common side effects of Sprintec and in case of heavy vaginal bleeding between periods you should report to the doctor immediately. The bleeding you are having seems quite heavy and is affecting your work life. Pregnancy and miscarriage is a possibility but can be confirmed only after a thorough medical history and work up. Visit your treating gynecologist for a detailed examination, blood tests and ultrasound scan to look for underlying cause for your symptoms. Do write to me again.
Best luck and regards!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.